Previous |  Up |  Next

Article

Title: Rozšířená věta Dandelinova (Czech)
Title: A generalization of the theorem of Dandelin (English)
Title: Eine Erweiterung des Satzes von Dandelin (German)
Author: Kounovský, Josef
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 44
Issue: 2
Year: 1915
Pages: 257-268
.
Category: math
.
idZBL: JFM 45.0772.02
.
Date available: 2009-08-29T15:40:53Z
Last updated: 2012-05-15
Stable URL: http://hdl.handle.net/10338.dmlcz/124102
.

Files

Files Size Format View
CasPestMatFys_044-1915-2_15.pdf 1.527Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo